It is currently Tue Aug 22, 2017 7:32 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 23 posts ]  Go to page Previous  1, 2
Author Message
 Post subject:
PostPosted: Tue Jun 19, 2012 1:39 am 
Offline
Long Time Member
Long Time Member

Joined: Sun Mar 27, 2011 9:45 pm
Posts: 833
like hatmaker said and a short time on subs go's to show that depression is in with or with out subs. i was very depressed be for i was on subs but got better on or off subs. so it just go's to show that subs can not all ways be the one. i took other meds
and my depression from W/D was lifted at the time. i'm not saying you will not become depressed going off but it should not last if it is just the suboxone causing it.

_________________
Humor is one of the best qualities in life of intelligents breeze1.wmv utube untitled 26 (2) utube just me and my music


Top
 Profile  
 
 Post subject:
PostPosted: Tue Jun 19, 2012 1:52 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Another thing...Depression, or maybe I should say depressive states, are typical of opiate withdrawals for some people. There are people who actually plan ahead and get on an antidepressant before they start doing their taper.

You always have the option of speaking to one of your doctors about antidepressants. You don't have to do that today or even tomorrow or next week. But if the depression doesn't lift shortly, you might want to leave that option open in the future.

Feel better soon.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Tue Jun 19, 2012 11:08 am 
Offline
Average Poster
Average Poster

Joined: Fri Nov 11, 2011 3:22 pm
Posts: 5
hatmaker510 wrote:
I just wanted to mention that a huge part of the discomfort from withdrawals is anxiety related and because of that, you might want to give up the caffeinated products. I know you're probably trying to get your energy up, but caffeine is a crappy way to do it. It can make you jittery and irritable and frankly could make you feel worse. Maybe try some L-Carnitine for energy. I have chronic fatigue and that's what my rheumatologist gives me as a supplement for my fatigue. It really helps and you can get it over the counter. Good luck and I hope you get to feeling better soon.


Good info., I will take your advice. Day 10 and feel good. Slept better, still night sweats but got more rest. Energy is good today and no caffeine! I failed to mention I also take lexapro for depressin/anxiety, so I know that gives me a helpful edge when making this transition. I think eating healthier also helps quite a bit, no fast food...no bricks in the stomach, weighing good intentions down. BTW, my habit of roxys was 150mg a day for 1 1/2 years. That little blue pill took my best friend in his sleep, thus making me the lucky one who got to quit.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 23 posts ]  Go to page Previous  1, 2

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group